# SDR N6WA2025081901

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER COCKPIT FLOOR BEAM AT LBL12.00 FS280.    PERFORMED REPAIR ON CENTER COCKPIT FLOOR BEAM LBL 12.00 FS289 IAW GOJET EO C550-53MM-080 REV O.
